# SDR REXA2022100302162

- Difficulty date: August 13, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 32,366 hours, 30,547 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Separator
- Part number: 601R3713824
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422DB HAS BOTH SEPARATORS KNIFE-EDGED	REMOVED AND INSTALLED (2) EA NEW SEPARATORS P/N: 601R37138-24 AND -26 ON PANEL 422DB REF CRJ200 SRM 51-42-06
